Mathematische Zeitschrift

, Volume 172, Issue 2, pp 97–105

Infinitely generated subgroups of finitely presented groups. Part II

  • Gilbert Baumslag
  • Frank B. Cannonito
  • Charles F. MillerIII
Article

DOI: 10.1007/BF01182395

Cite this article as:
Baumslag, G., Cannonito, F.B. & Miller, C.F. Math Z (1980) 172: 97. doi:10.1007/BF01182395

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Gilbert Baumslag
    • 1
  • Frank B. Cannonito
    • 2
  • Charles F. MillerIII
    • 3
  1. 1.Graduate Center of the City University of New YorkNew YorkUSA
  2. 2.Department of MathematicsUniversity of CaliforniaIrvineUSA
  3. 3.Department of MathematicsUniversity of MelbourneParkvilleAustralia